# SDR SWAA2023071256989

- Difficulty date: June 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+9 BL0 WL208.<[01] REMOVED INTERCOSTAL FROM BS344-BS360 AT BL0 WL 208 IAW SRM 51-40-02;[02] DAMAGE FOUND AT FWD CABIN INTERCOSTAL BS344+9; BL0; WL208; FOUND TO BE OUT OF LIMIT IAW SRM 53-1-51-1A-1 DET.4B(1A); FIG 105-N;[03] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410-23; LOT#1530388-1 AT BS344 TO BS 360; BL0; WL208 IAW SRM 51-40-05-0G-0 AND DWG# 141A5400.OK TO INSTALL;[04] VERIFIED STEP #3.;[05] INSTALLED INTERCOSTAL FROM BS344-BS360 AT BL 0 WL 208 IAW SRM 51-40-02 AND IAW DGW#141A5400;[06] VERIFIED INSTALLATION AND MEASUREMENT TABLE
